Kodai Mathematical Journal

Local maxima of the spherical derivative

Shinji Yamashita

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 14, Number 2 (1991), 163-172.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039391

Digital Object Identifier
doi:10.2996/kmj/1138039391

Mathematical Reviews number (MathSciNet)
MR1123413

Zentralblatt MATH identifier
0753.30021

Subjects
Primary: 30D30: Meromorphic functions, general theory
Secondary: 35J60: Nonlinear elliptic equations

Citation

Yamashita, Shinji. Local maxima of the spherical derivative. Kodai Math. J. 14 (1991), no. 2, 163--172. doi:10.2996/kmj/1138039391. https://projecteuclid.org/euclid.kmj/1138039391


Export citation

References

  • [Bl] C. HANDLE, Isoperimetric Inequalities and Applications. Pitman, Boston-London-Melbourne, 1980.
  • [B2] C. BANDLE, Existence theorems, qualitative results and a priori bounds for class of nonlinear Dirichlet problems. Arch. Rat. Mech. Anal. 58 (1975), 219-238.
  • [G] F. GACKSTATTER, Die Gausssche und mittlere Krummung der Realteilflachen in der Theorie der meromorphen Funktionen. Math. Nachr. 54 (1972), 211-227.
  • [J] R. JERRARD, Curvatures of surfaces associated with holomorphic functions. Colloquium Math. 21 (1970), 127-132.
  • [K] F. KREYSZIG, Die Realties- und Imaginarteilflachen analytischer Funktionen Elemente der Mathematik 24 (1969), 25-31.
  • [KP] E. KREYSZIG AND A. PENDL, Uber die Gauss-Krummung der Real- und Imaginarteilflachen analytischer Funktionen. Elemente der Mathematik 28 (1973), 10-13.
  • [L] J. LIOUVILLE, Sur equation aux derivees partielles 32log /dudv?2a2=Q. J. d Math. Pures et Appl. 18 (1853), 71-72.
  • [RW] S. RUSCHEWEYH AND K. -J. WiRTs, On extreme Bloch functions with prescribe critical points. Math. Z. 180 (1982), 91-105.
  • [S] T. SUZUKI, Two-dimensional Emden-Fowler equation with the exponential non linearity. in "Nonlinear Diffusion Equations and their Equilibrium States. Wales 1989 (N. G. Lloyd, W. G. Ni, L. A. Peletier, J. Serrin, editors), Birkhauser, Basel-Boston-Berlin, to appear. (Also, Tokyo Metropolitan University Mathematics Preprint Series 1990: No. 9, 21pp.)
  • [T] G. TALENTI, A note on the Gauss curvature of harmonic and minimal surfaces Pacific J. Math. 101 (1982), 477-492.
  • [W] V. H. WESTON, On the asymptotic solution of a partial differential equation with an exponential nonlinearity. SIAM J. Math. Anal. 9 (1978), 1030-1053.
  • [Y] S. YAMASHITA, Derivatives and length-preserving maps. Canad. Math. Bull. 3 (1987), 379-384.